This year's camp has been organized by Sensei Greg Scovell, many thank to Sensei Greg!
Shihan Jason Armstrong (7th Dan, Shito-ryu) - lived in student of a "Master" in Japan & has placed in international kata & kumite events
Kyoshi Valentino Cox (7th Dan) - his style is Uechi-Go-Ryu is a fusion of UechiRyu, Goju Ryu and Shorinji Kempo.
Renshi Jason Griffiths (5th Dan) - a grappling, kobudo and bunkai focused Okinanwan karate practitioner
Sensei Greg Scovell (4th dan, Shito-ryu) - studying martial arts since 1972 he has trained in Japan, Malaysia, the USA and Australia. In addition to Shito-ryu (his core) he has also achieved black belt equivalents in KungFu, TaeKownDo & Kyokushin.
Sensei Sarven McLinton (3rd Dan, Shito-ryu) - lived in Japan, Doctorate in Psychology and Iaido shodan.
80 Currimundi Rd
Sunshine Coast Recreation Centre
80 Currimundi Road, Currimundi QLD 4551
Friday 7th October
Check in after 2pm
4:00 – 6:00 Stance, partner work, stretching Sensei Greg, Senpai Jaki, other sensei TBA
6:30 -7:30 Dinner
Saturday 8th October
10:00-11: Kata Seienchin (2hrs) Shihan Jason
11:00-12 Adults: Kata bunkai - Seienchin
Kids (7-11yrs): 1970s Kung Fu The Movie
1:30-2:30pm Ippon kumite (1hr) Sensei Greg
2:30-3:30pm Impact/pad work (1hr) Sensei Wayne Edwards (30mins)
3:30-4:00 Yoga for karate. Senpai Jaki
4:00-5pm Instructors meeting
6:00pm - 7:00 Dinner
7:00pm Dinner & Networking
6:30-8:30am Adults & Juniors (above 12 yrs) Naifanchin kata and bunkai 2hr Renshi Jason Griffiths
7:15-8:15am Kids (7-11yrs) Grappling Shihan Jason Armstrong
8:30-10:00 : Breakfast
9am-11am Kids (7-11yrs): the 80s Karate Kid movie
9:00-10:30am Kumite 1.5hrs Sensei Garry, Shihan Jason (over 30 years); Senpai Ashleigh (under 30s)
10:30-11:45am Adults over 30yrs kumite training (Jason Shihan & Garry Sensei) & under 30 Kumite training (Ashliegh & Ethan)
Under 8: Tournament flag sparring.
11:45-12:15 Formal Bow out & awards
1:30pm: clean up
Attendance & Cost:
- Non-Network members price: Adults $190 for 2 nights accomm., food & training (kids under 12 are $165) i.e. for people from Dojos
- please contact Sensei Greg for pricing if you are a non-training parent accompanying a junior
What to bring